Nagoya Mathematical Journal

A remark on the theorem of Ohsawa-Takegoshi

Klas Diederich and Emmanuel Mazzilli

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 158 (2000), 185-189.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631383

Mathematical Reviews number (MathSciNet)
MR1766567

Zentralblatt MATH identifier
0964.32004

Subjects
Primary: 32D15: Continuation of analytic objects

Citation

Diederich, Klas; Mazzilli, Emmanuel. A remark on the theorem of Ohsawa-Takegoshi. Nagoya Math. J. 158 (2000), 185--189. https://projecteuclid.org/euclid.nmj/1114631383


Export citation

References

  • K. Diederich, and E. Mazzilli, Extension and restriction of holomorphic functions , Ann. Inst. Fourier, 47 , 1079–1099 (1997).
  • L. Manivel, Un théorème de prolongement $L^2$ pour des sections holomorphes d'un fibré hermitien , Math. Z., 212 , 107–122 (1993).
  • T. Ohsawa, and K. Takegoshi, On the extension of $L^2$-holomorphic functions , Math. Z., 195 , 197–204 (1987).